# SDR MALA976361

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Inop
- Location: Ahrs Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, MASTER CAUTION AVIONICS ILLUMINATED.  REPLACED THE AHRS COMPUTER.
